Unicité et contrôle pour le système de Lamé
ESAIM: Control, Optimisation and Calculus of Variations, Volume 6 (2001), pp. 561-592.

In this paper, we study the uniqueness problem for the Lamé system. We prove that we have the uniqueness property across any non characteristic surface. We also give two results which apply to the boundary controllability for the Lamé system.

Dans cet article on étudie le problème de l'unicité locale pour le système de Lamé. On prouve qu'on a l'unicité de Cauchy par rapport à toute surface non caractéristique. Nous donnons également deux résultats de densité qui s'applique à la théorie du contrôle pour le système de Lamé.

Classification: 35A07,  73B05,  35Q75
Keywords: uniqueness, controllability, elastic wave equation
@article{COCV_2001__6__561_0,
     author = {Bellassoued, Mourad},
     title = {Unicit\'e et contr\^ole pour le syst\`eme de {Lam\'e}},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {561--592},
     publisher = {EDP-Sciences},
     volume = {6},
     year = {2001},
     zbl = {1007.35006},
     mrnumber = {1872389},
     language = {fr},
     url = {http://www.numdam.org/item/COCV_2001__6__561_0/}
}
TY  - JOUR
AU  - Bellassoued, Mourad
TI  - Unicité et contrôle pour le système de Lamé
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2001
DA  - 2001///
SP  - 561
EP  - 592
VL  - 6
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/COCV_2001__6__561_0/
UR  - https://zbmath.org/?q=an%3A1007.35006
UR  - https://www.ams.org/mathscinet-getitem?mr=1872389
LA  - fr
ID  - COCV_2001__6__561_0
ER  - 
%0 Journal Article
%A Bellassoued, Mourad
%T Unicité et contrôle pour le système de Lamé
%J ESAIM: Control, Optimisation and Calculus of Variations
%D 2001
%P 561-592
%V 6
%I EDP-Sciences
%G fr
%F COCV_2001__6__561_0
Bellassoued, Mourad. Unicité et contrôle pour le système de Lamé. ESAIM: Control, Optimisation and Calculus of Variations, Volume 6 (2001), pp. 561-592. http://www.numdam.org/item/COCV_2001__6__561_0/

[1] S. Alinhac, Non unicité du problème de Cauchy. Ann. Math. 117 (1983) 77-108. | MR | Zbl

[2] S. Alinhac et M.S. Baouendi, A non uniqueness result for operators of principal type. Math. Z. 220 (1995) 561-568. | MR | Zbl

[3] D. Ang, M. Ikehata, D. Trong et M. Yamampto, Unique continuation for a stationary isotropic Lamé system with variable coefficients. Comm. Partial Differential Equations 23 (1998) 371-385. | MR | Zbl

[4] B. Dehman et L. Robbiano, La propriété du prolongement unique pour un système elliptique. Le système de Lamé. J. Math. Pures Appl. 72 (1993) 475-492. | MR | Zbl

[5] M. Eller, V. Isakov, G. Nakamura et D. Tataru, Uniqueness and Stability in the Cauchy Problem for Maxwell' and elasticity systems. Preprint.

[6] L. Hörmander, On the uniqueness of the Cauchy problem under partial analy-ticity assumptions. Preprint (1996). | MR | Zbl

[7] L. Hörmander, Linear partial differential operators. Springer Verlag, Berlin (1963). | MR | Zbl

[8] L. Hörmander, The analysis of linear partial differential operators, I-III. Springer Verlag.

[9] V. Isakov, A non hyperbolic Cauchy problem for a . b and its applications to elasticity theory. Comm. Pure Math. Appl. 39 (1986) 747-767. | MR | Zbl

[10] N. Lerner, Unicité de Cauchy pour des opérateurs faiblement principalement normaux. J. Math. Pures Appl. 64 (1985) 1-11. | MR | Zbl

[11] J.-L. Lions, Contrôlabilité exacte, perturbations et stabilisation des systèmes distribués. Masson, Collection RMA, Paris (1988). | Zbl

[12] L. Robbiano, Théorème d'unicité adapté au contrôle des solutions des problèmes hyperboliques. Comm. Partial Differential Equations 16 (1991) 789-800. | Zbl

[13] L. Robbiano et C. Zuily, Uniqueness in the Cauchy problem for operators with partially holomorphic coefficients. Invent. Math. 131 (1998) 493-539. | MR | Zbl

[14] J. Sjöstrand, Singularités analytiques microlocales. Astérisque 95 (1982). | MR | Zbl

[15] D. Tataru, Unique continuation for solutions to P.D.E's between Hörmander's theorem and Holmgren's theorem. Comm. on P.D.E. 20 (1995) 855-884. | Zbl

[16] C. Zuily, Lectures on uniqueness and non uniqueness in the Cauchy probem. Birkhäuser, Progress in Math. 33 (1983). | Zbl